# SDR ASOA200901474

- Difficulty date: December 24, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 17,648 hours, 12,090 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EXIT" PLACARD ON MAIN BOARDING DOOR MISSING.
